Positive Solutions and Iterative Approximations for a Nonlinear Two-Dimensional Difference System with Multiple Delays
Zeqing Liu,
Shin Min Kang and
Young Chel Kwun
Abstract and Applied Analysis, 2012, vol. 2012, 1-57
Abstract:
This paper studies the nonlinear two-dimensional difference system with multiple delays . Using the Banach fixed point theorem and a few new analysis techniques, we show the existence of uncountably many bounded positive solutions for the system, suggest Mann iterative algorithms with errors, and discuss the error estimates between the positive solutions and iterative sequences generated by the Mann iterative algorithms. Examples to illustrates the results are included.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/240378.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/240378.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:240378
DOI: 10.1155/2012/240378
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().